# SDR AUS20030441

- Difficulty date: April 16, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Hose
- Condition: Cracked
- Location: Manifold Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, I
- Precautionary procedure: O

## Discrepancy

(AUS) MANIFOLD PRESSURE GAUGE HOSE CRACKED.
